# SDR HALA20248026244

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 43,755 hours, 6,993 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Condition: Faulted
- Location: Nr 2 Hf Comms
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS - HF #2 DOES NOT TUNE. REMOVED AND REPLACED HF #2 COUPLER PER AMM 23-11-36. OPS TEST GOOD. OK FOR SERVICE.
